# SDR UIEA2019101805742

- Difficulty date: October 17, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N859GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 62441
- Aircraft time: 18,089 hours, 2,996 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sleeve
- Condition: Damaged
- Location: Thrust Reverser
- Component part number: 608C0100651
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER AIRCRAFT BLOCKED IN, MAINTENANCE FOUND ON WALK AROUND INSPECTION, #3 ENGINE LEFT REVERSER HALF HOT GAS DAMAGE TO INTERIOR OF T/R SLEEVE AT THE 11 O'CLOCK POSITION.( REMOVED AND REPLACED ENG 3, I/B T/R REF AMM 78-31-01. OPERATIONAL CHECK NORMAL. LEAK CHECK COMPLIED WITH, NO LEAKS NOTED. SEE LP 1114439 ITEM M19 FOR INSTALLED T/R, S/N: MCB01013, P/N CONVERSION FROM 608C0100-657 TO P/N 608C0100-661 PER EO 1978A265. )
